Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

White patches in my upper left mouth and it is spreading. What is the cure ?

Hi, i am a 20 year-old asian male. i have a white patch in my upper left mouth. it started about a year ago. before it was little white spots only. then it spreads and formed a big one. also, the mustache on that area is also turned white. i already consulted a dermatologist twice and the second one gave me a dignosis that it is a case of vitiligo and gave me hydrocortizone cream and oil of bergamot to administer on the affected skin . and i m seeking help because i cannot find cure with the medications he gave me.
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You need to continue with medication for Vitiligo for many weeks for response. Usually when hair gets involved it will not recover much. Avoid sun exposure. You can use sunscreen of SPF 25 as well. There is good response to PUVA therapy in some cases. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Consult your Dermatologist in this regard.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor